Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Zbigniew Semadeni
Title: Schauder bases in Banach spaces of continuous functions
Additional book information: Lecture Notes in Mathematics, vol. 918, Springer-Vedag, Berlin, 1982, v + 135 pp., $9.80. ISBN 3-5401-1481-5.

References [Enhancements On Off] (What's this?)

  • 1. C. Bessaga and A. Pelczyński, Spaces of continuous functions. IV, Studia Math. 19 (1960), 53-62. MR 113132
  • 2. Z. Ciesielski, Hölder conditions for realization of Gaussian processes, Trans. Amer. Math. Soc. 99 (1961), 403-413. MR 132591
  • 3. P. Enflo, A counterexample to the approximation property in Banach spaces, Acta Math. 130 (1973), 309-317. MR 402468
  • 4. B. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281-1286. MR 147881
  • 5. L. A. Gurevič, On a basis in the space of continuous functions defined on a closed bounded set in n-dimensional space, Trudy Voronež. Gos. Univ. 27 (1954), 84-87. (Russian) MR 75554
  • 6. W. B. Johnson, H. P. Rosenthal and M. Zippin, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488-506. MR 280983
  • 7. A. A. Miliutin, Isomorphism of the spaces of continuous functions over compact sets of the cardinality of the continuum, Teor. Funkciĭ Funkcional Anal. i Priložen. Vyp. 2 (1966), 150-156. (Russian) MR 206695
  • 8. F. S. Vaher, On a basis in the space of continuous functions defined on a compactum, Dokl. Akad. Nauk SSSR 101 (1955), 589-592. (Russian) MR 69394

Review Information:

Reviewer: Stanislaw J. Szarek
Journal: Bull. Amer. Math. Soc. 11 (1984), 244-246
American Mathematical Society